Sign inSubmit
ArticleArticle metrics
Editorial · Open access · Published 13 November 2020

RETRACTED: Existence and Non-Existence of Super Mean Labeling on Star Graphs

G. Uma Maheswari1, Suzan Jabbar Obaiys2, G. Margaret Joan Jebarani3, V. Balaji4 & Haider Raad5

American Journal of Engineering and Applied Sciences, Volume 13, Issue 4, pp. 658–667 · doi.org/10.3844/ajeassp.2020.658.667

6,147 accesses3,789 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Editorial

This article has been retracted after careful consideration and internal assessment following a formal investigation into allegations of plagiarism. After careful review, it was found that substantial portions of the article—including theorems, definitions, diagrams, and proofs—were reproduced with minimal modification from previously published works without appropriate citation or acknowledgment. The reused content includes, but is not limited to, material from the following publications:

  • G. Uma Maheswari et al., Limit on Connected Two Star Super Mean Graphs, Journal of Computational Mathematica, 2(1), 2018.
  • G. Uma Maheswari et al., Coding Through a Two Star and Super Mean Labeling, Birkhäuser, Cham, 2019.
  • Silviya Francis and V. Balaji, On Limits of Mean Labeling for Three Star Graphs, Advances in Theoretical and Applied Mathematics, 11(4), 2016.
  • G. Uma Maheswari et al., Journal of Physics: Conf. Ser., 1706 012046, 2020.

The article failed to properly attribute these sources, which constitutes a serious breach of publication ethics and violates the journal's plagiarism policy.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Maheswari, G. U., Obaiys, S. J., Jebarani, G. M. J., Balaji, V. & Raad, H. (2020). RETRACTED: Existence and Non-Existence of Super Mean Labeling on Star Graphs. American Journal of Engineering and Applied Sciences, 13(4), 658–667. https://doi.org/10.3844/ajeassp.2020.658.667

Licence
CC BY 3.0
Issue
Volume 13, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
RETRACTED: Existence and Non-Existence of Super Mean Labeling on Star GraphsAmerican Journal of Engineering and Applied Sciences · Volume 13, Issue 4 · pp. 658–667 · CC BY 3.0Download